# SDR CALA2025021702352

- Difficulty date: February 14, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 67,942 hours, 22,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

4L SLIDE LIGHT INOP CLEANED DEBRIS FROM GRIT BAR PROX SWITCH. OPS CHECK GOOD.
